Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Existence of compatible contact structures on G₂ -manifolds
Authors: Arikan, M. Firat; Cho, Hyunjoo; Salur, Sema
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Asian Journal of Mathematics
Volume: 17
Issue / Number: 2
Start Page: 321
End Page: 333
Document Type: Article
ID: 684583.0
 
Full text / Content available
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.